Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 135, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 30, 2021, 8:47 PM CDT for Texas County, Oklahoma; 6 counties in Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2021, 8:47 PM CDT (01:47 UTC)
- Expired
- May 30, 2021, 9:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Texas County, OK, Hansford County, TX, Hutchinson County, TX, Moore County, TX, Ochiltree County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 128 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 4:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted.
855
WUUS54 KAMA 310147
SVRAMA
OKC139-TXC195-233-341-357-393-421-310245-
/O.NEW.KAMA.SV.W.0135.210531T0147Z-210531T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
847 PM CDT Sun May 30 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Southeastern Texas County in the Panhandle of Oklahoma...
Northern Hutchinson County in the Panhandle of Texas...
Hansford County in the Panhandle of Texas...
Eastern Sherman County in the Panhandle of Texas...
Northwestern Roberts County in the Panhandle of Texas...
Western Ochiltree County in the Panhandle of Texas...
Northeastern Moore County in the Panhandle of Texas...
* Until 945 PM CDT.
* At 847 PM CDT, severe thunderstorms were located along a line
extending from 13 miles southeast of Goodwell to 5 miles north of
Morse to 8 miles east of Sunray, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Spearman, Gruver, Hardesty, Morse, Farnsworth, Waka and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Oklahoma...and the Panhandle of Texas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3650 10095 3650 10094 3615 10092 3586 10105
3597 10186 3614 10170 3657 10169 3668 10095
TIME...MOT...LOC 0147Z 268DEG 18KT 3648 10145 3614 10150 3601 10166
HAIL...1.00IN
WIND...60MPH
$$
DGW3 follow-up statements
158
WWUS54 KAMA 310207
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
907 PM CDT Sun May 30 2021
OKC139-TXC195-233-341-357-393-421-310245-
/O.CON.KAMA.SV.W.0135.000000T0000Z-210531T0245Z/
Texas OK-Hutchinson TX-Hansford TX-Sherman TX-Roberts TX-
Ochiltree TX-Moore TX-
907 PM CDT Sun May 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN TEXAS...NORTHERN HUTCHINSON...HANSFORD...EASTERN
SHERMAN...NORTHWESTERN ROBERTS...WESTERN OCHILTREE AND NORTHEASTERN
MOORE COUNTIES...
At 907 PM CDT, severe thunderstorms were located along a line
extending from 12 miles southwest of Hardesty to 7 miles south of
Gruver to 5 miles southwest of Morse, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Spearman, Gruver, Hardesty, Morse, Farnsworth, Waka and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3650 10095 3650 10094 3615 10092 3586 10105
3597 10186 3614 10170 3657 10169 3668 10095
TIME...MOT...LOC 0207Z 268DEG 18KT 3648 10135 3614 10140 3601 10156
HAIL...1.00IN
WIND...60MPH
$$
DGW006
WWUS54 KAMA 310220
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
920 PM CDT Sun May 30 2021
OKC139-TXC195-233-341-357-393-421-310245-
/O.CON.KAMA.SV.W.0135.000000T0000Z-210531T0245Z/
Texas OK-Hutchinson TX-Hansford TX-Sherman TX-Roberts TX-
Ochiltree TX-Moore TX-
920 PM CDT Sun May 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN TEXAS...NORTHERN HUTCHINSON...HANSFORD...
SOUTHEASTERN SHERMAN...NORTHWESTERN ROBERTS...WESTERN OCHILTREE AND
NORTHEASTERN MOORE COUNTIES...
At 920 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southwest of Hardesty to 7 miles southwest of
Spearman to 3 miles south of Morse, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Locations impacted include...
Spearman, Gruver, Hardesty, Morse, Farnsworth, Waka and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3650 10095 3650 10094 3615 10092 3586 10105
3597 10186 3614 10170 3615 10170 3622 10166
3626 10153 3640 10147 3658 10151 3668 10095
TIME...MOT...LOC 0220Z 268DEG 18KT 3648 10127 3614 10132 3601 10148
HAIL...0.75IN
WIND...60MPH
$$
DGW103
WWUS54 KAMA 310235
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
935 PM CDT Sun May 30 2021
OKC139-TXC195-233-341-357-393-421-310245-
/O.EXP.KAMA.SV.W.0135.000000T0000Z-210531T0245Z/
Texas OK-Hutchinson TX-Hansford TX-Sherman TX-Roberts TX-
Ochiltree TX-Moore TX-
935 PM CDT Sun May 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS...NORTHERN
HUTCHINSON...HANSFORD...SOUTHEASTERN SHERMAN...NORTHWESTERN
ROBERTS...WESTERN OCHILTREE AND NORTHEASTERN MOORE COUNTIES WILL
EXPIRE AT 945 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Oklahoma...and the Panhandle of Texas.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
the Panhandle of Oklahoma.
LAT...LON 3650 10095 3650 10094 3615 10092 3586 10105
3597 10186 3614 10170 3615 10170 3622 10166
3626 10153 3640 10147 3658 10151 3668 10095
TIME...MOT...LOC 0235Z 268DEG 18KT 3648 10119 3614 10124 3601 10140
$$
DGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:25 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 30, 6:25 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
625 PM CDT Sun May 30 2021
.AVIATION...
00Z TAF Cycle
VFR conditions will quickly become MVFR to IFR between 00Z and 04Z
Monday. Showers and thunderstorms will be on the increase at all
three TAF sites between 00Z and 06Z Monday which will continue
through 00Z Tuesday. Thunderstorm wind gusts of 40 to 50 knots or
higher will be possible with the strongest thunderstorms between
00Z Monday and 06Z Monday. IFR to MVFR conditions will prevail
with some LIFR and VLIFR conditions in the heavy rainfall.
Southeast winds 15 to 25 knots with gusts near 30 knots will
become north to northeast 5 to 15 knots after 04Z to 06Z Monday.
Schneider
&&
.PREV DISCUSSION... /Issued 356 PM CDT Sun May 30 2021/
SHORT TERM...Tonight through Monday...
The two big questions of the day (1 will the clouds break and 2
will the boundary across the north hold there and not push through
the CWA) have now been answered - yes and yes. This appears to be
setting the stage for a widespread thunderstorm event with
potential for severe storms and very heavy rainfall tonight which
that the CAMS are finally seeming to agree on at least a little
better.
The jet exit region will move across the area overnight with good
upper diffluence spreading across the area. Multiple S/WVs moving
around the base of a deep trough in AZ S/WVs will continue to
move across the area through Monday. With low clouds scattering
out, temperatures have increased into the 70s most areas and ML
CAPE is around 1000-1500 J/KG and is forecast to reach 1500-2000
J/KG for most of the area by 00Z. There is good low level turning
in the wind fields and around a 90 kt upper level jet that will
move into the area, but the RAP progs of just 25-30 kt effective
bulk shear seems a tad low this evening especially given NAM pros
of 30-60 kt 0-6 km shear ahead of the storms. Convective
initiation is already occurring along the higher terrain of NM and
the outflow boundary across the north will be another potential
focus area. Discrete supercells are possible mainly in the west,
but appears these will be pretty quick to congeal into an MCS that
will have very good h85-h7 theta-e advection to feed this complex.
Given all this, all hazards are possible but the greatest hail
and tornado threat (5% per SPC) will be in the west before MCS
development. Very heavy rainfall is expected and much of the area
may see 1 to 3 inches (W/ locally higher amounts possible) in a
short period of time. The intersection of the outflow boundary and
the MCS could be an area to watch for highest rainfall totals as
well as greater tornado threat as well as the SE where many HREF
is pinging on higher potential for 2+ inch rainfall. A flood watch
has been issued for the entire region given the high rates
expected.
Best upper dynamics and strongest S/WV assoc w/ the upper system
might actually occur early Monday and therefore POPs remain
relatively high despite being on the backside the overnight MCS.
That said, storm intensity and rainfall rates should be much less
Monday and therefore the Flood Watch is set to expire at 12Z for
now. Cool outflow will fill in behind the storm complex w/ NRLY
winds developing and this will keep the area cool, cloudy and damp
on Monday with low clouds and SCT shra/tstms persisting.
LONG TERM...Monday night through Saturday
Open wave to move across the Panhandles Monday night keeping chances
for convection Monday night across most of the forecast area.
Upper trough will begin to shift east away from the Panhandles
Tuesday with the upper flow transitioning to northwesterly behind
the departing upper trough. Lingering convection possible Tuesday.
Perturbations within the northwesterly or north northwesterly
upper flow aloft Wednesday through Friday will bring chances for
convection again during the afternoon into the nighttime hours
during the latter half of the week. Upper high builds in over the
Great Basin region late in the week with a more northerly and even
a northeasterly upper flow expected across the Panhandles by
Friday and Saturday.
Surface ridge builds down from the north into the forecast area
early this week. Surfaced ridge to kick out to the south and east
by the middle of the week as surface low pressure develops to the
lee of the Rockies in eastern Colorado and eastern New Mexico.
Surface flow to transition from upslope southeasterly to more
southerly and southwesterly by the middle and end of the week.
Frontal boundary to the south of the Panhandles by the middle of
the week forecast to lift north and east near or into the
Panhandles before frontolysis occurs by Thursday or Friday. Any
residual surface boundaries across the Panhandles late this week
will be a focus for lift for diurnally- driven convection.
Weakness in the upper flow along with diurnal heating and ample
residual low level moisture, with dew points in the 50s and 60s,
will result in convection still not out of the equation Friday
afternoon and evening as well as Saturday afternoon and evening.
Early in the week, some of the stronger convection could still be
efficient rainfall producers.
Schneider
&&
.AMA Watches/Warnings/Advisories...
TX...Flood Watch through Monday morning for the following zones:
Armstrong...Carson...Collingsworth...Dallam...Deaf Smith...
Donley...Gray...Hansford...Hartley...Hemphill...
Hutchinson...Lipscomb...Moore...Ochiltree...Oldham...Palo
Duro Canyon...Potter...Randall...Roberts...Sherman...
Wheeler.
OK...Flood Watch through Monday morning for the following zones:
Beaver...Cimarron...Texas.
&&
11Hazardous weather outlook, May 30, 2:50 PM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 250 PM CDT Sun May 30 2021 OKZ001>003-TXZ001>020-317-311200- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 250 PM CDT Sun May 30 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Through Tonight. Thunderstorms are expected to develop or move in from the west through tonight across the Texas and Oklahoma Panhandles. Some storms may become severe late this afternoon and evening, with large hail and damaging winds the primary hazards. However, an isolated tornado cannot be ruled out across the far western sections of the area. In addition, the strongest storms will be capable of producing heavy rainfall, which may lead to flooding or flash flooding. A Flood Watch is in effect for all of the Panhandles this evening through Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible across the Texas and Oklahoma Panhandles Memorial Day through Wednesday night, and then across parts of the area Thursday through Saturday. Any storms that develop are expected to remain below severe levels at this time. In addition, the strongest storms on Memorial Day will be capable of producing heavy rainfall, which may lead to flooding or flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter groups and Emergency Management officials across the Texas and Oklahoma Panhandles should remain alert and be ready for possible activation through tonight. Schneider
In the hours before
Local storm report, May 30, 6:21 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
621 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TORNADO 4 NE FELT 36.61N 102.74W
05/30/2021 CIMARRON OK STORM CHASER
MULTIPLE REPORTS OF TWIN TORNADOES, STARTING
AT 6:02 PM, CONTINUES AS OF REPORT.
&&
BIEDALocal storm report, May 30, 6:27 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
627 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 7 SSW BOISE CITY 36.63N 102.55W
05/30/2021 M1.25 INCH CIMARRON OK STORM CHASER
&&
BIEDALocal storm report, May 30, 7:41 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
741 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 6 ESE STRATFORD 36.32N 101.96W
05/30/2021 M1.75 INCH SHERMAN TX STORM CHASER
&&
BIEDALocal storm report, May 30, 7:45 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
745 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TORNADO 10 S BOISE CITY 36.59N 102.54W
05/30/2021 CIMARRON OK STORM CHASER
MULTIPLE STORM CHASERS REPORTS OF A TORNADO.
LASTING 1 MINUTE. (6:44 - 6:45 PM CDT).
0646 PM TORNADO 7 N CONLEN 36.33N 102.25W
05/30/2021 DALLAM TX STORM CHASER
MULTIPLE CHASER PICTURES AND VIDEO OF A
TORNADO, LASTED ABOUT 2 MINUTES.
&&Local storm report, May 30, 8:14 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
814 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL 11 SSE TEXHOMA 36.33N 101.77W
05/30/2021 M1.00 INCH SHERMAN TX STORM CHASER
&&
BIEDALocal storm report, May 30, 8:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TORNADO 5 ESE STRATFORD 36.31N 102.00W
05/30/2021 SHERMAN TX STORM CHASER
NUMEROUS REPORTS OF A TORNADO WITH PICTURES
AND LIVE STREAM. START TIME WAS 7:31 PM,
LIFTED AT 7:38 PM.
&&
BIEDAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 10:14 PM CDT | Special Weather Statement | AMA | Beaver | 46 min |
| May 30, 7:22 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 68 min |
| May 30, 7:29 PM CDT | Tornado Warning | AMA | Sherman | 46 min |
| May 30, 7:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 59 min |
| May 30, 8:14 PM CDT | Tornado Warning | AMA | Hansford, Sherman | 46 min |
| May 30, 8:19 PM CDT | Areal Flood Advisory | AMA | Sherman | 4 hr |
| May 30, 9:19 PM CDT | Special Weather Statement | AMA | Moore, Potter | 41 min |
| May 30, 9:24 PM CDT | Areal Flood Advisory | AMA | Hansford, Sherman | 3 hr |
| May 30, 9:31 PM CDT | Special Weather Statement | AMA | Ochiltree, Roberts | 44 min |
| May 30, 9:54 PM CDT | Special Weather Statement | AMA | Hutchinson, Potter | 36 min |
| May 30, 10:27 PM CDT | Areal Flood Advisory | AMA | Potter | 3 hr |
| May 30, 10:27 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 63 min |
| May 30, 10:30 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson | 60 min |
| May 30, 10:35 PM CDT | Special Weather Statement | AMA | Gray | 25 min |
| May 30, 10:38 PM CDT | Tornado Warning | AMA | Carson, Gray | 22 min |
| May 30, 10:53 PM CDT | Special Weather Statement | AMA | Hemphill, Lipscomb | 67 min |
| May 30, 10:57 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Potter, Randall | 4 hr |
| May 30, 11:32 PM CDT | Special Weather Statement | AMA | Gray | 28 min |
| May 31, 12:03 AM CDT | Special Weather Statement | AMA | Gray | 27 min |
| May 31, 12:04 AM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hemphill, Roberts | 3 hr |
| May 31, 12:28 AM CDT | Special Weather Statement | AMA | Collingsworth | 32 min |
| May 31, 12:29 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Randall | 12 min |
| May 31, 12:41 AM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Randall | 3 hr |
| May 31, 12:47 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 58 min |
| May 31, 1:12 AM CDT | Areal Flood Advisory | AMA | Armstrong, Collingsworth, Donley, Gray, Hemphill, Randall and 1 more | 3 hr |
| May 31, 1:28 AM CDT | Flash Flood Warning | AMA | Donley, Gray | 3 hr |
| May 31, 2:27 AM CDT | Flash Flood Warning | AMA | Collingsworth, Donley | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.